# SDR JIKA2013010401

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N45004
- Make and model: Piper PA-31-350
- Aircraft serial: 318052163
- Aircraft time: 18,337 hours, 22,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH TO KBUR AFTER SELECTING GEAR DOWN THE RIGHT MAIN GEAR DID NOT ILLUMINATE AND THE GEAR UNSAFE LIGHT WAS ILLUMINATED.  THE PILOT PERFORMED A GO-AROUND TO TROUBLESHOOT THE LANDING GEAR INDICATION.  THE PILOT ATTEMPTED TO HAND PUMP THE GEAR DOWN, INDICATION REMAINED THE SAME.  THE PILOT FLEW BY THE TOWER, THE TOWER REPORTED THAT THE GEAR APPEARED TO BE DOWN AND LOCKED.  THE PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  BUR MAINTENANCE PLACED THE AIRCRAFT ON JACKS SERVICED THE HYDRAULIC RESERVOIR WITH FLUID AND PERFORMED MULTIPLE GEAR RETRACTION/EXTENSIONS AND COULD NOT DUPLICATE THE PROBLEM.  CLEANED AND LUBRICATED THE DOWN LIMIT SWITCHES, LANDING GEAR OPS CHECKED OK.
